# SDR 98ZZZX1698

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N261CB
- Make and model: Mooney M20K
- Aircraft serial: 250391
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 730048001
- Condition: Rusted
- Location: Rt Aileron
- Part time: 3,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTED AILERON ROD RUSTY.  UPON FURTHER INSPECTION, FOUND ROD RUSTED TO THE EXTENT IT COULD BE SEPARATED IN TWO WITH LIGHT HAND PRESSURE.  SUBMITTER RECOMMENDED INSPECTING AT EACH ANNUAL.
